# SDR UPS08553396

- Difficulty date: September 15, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 23,308 hours, 12,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD RT UNDERWING FAIRING STRUCTURE, RT FWD SIDE SUPPORT BRACE IS CRACKED AT PPS 185.0.  REMOVED AND REPLACED FWD SIDE SUPPORT BRACE IAW SRM 51-40-02-0G.
